Post # 1
Dr put me on Provera to get AF started during a 110 day cycle. I THOUGHT I had finally ovulated, but he didn’t think so- and told me to take it anyway. On day 6 (what would have been 14DPO) I started period-like bleeding. Dr said to stop taking it, and i had a normal period. My period ended and now a week later (CD14) I started period like bleeding again for a couple days now. Has this happened to anyone else??
Post # 3
bump? Any provera experiences at all?
Post # 4
I did a few rounds with provera but did not experience anything like that. Sorry I’m not more help. Good Luck.
Post # 5
I took provera once (120 day cycle!) and starting bleeding a couple of days into it. I had the instructions to finish all (10?) pills no matter what — I think my period ended well before my dosages of provera (it was surprisingly short).
I woudn’t worry too much about your bleeding/spotting. You might have had a lot of uterine lining built up and it is just taking a bit of time to break down. Your horomones might be a bit low and out of whack too (you need estrogen to build your lining and progesterone to maintain it — if both are low, spotting is common).